# SDR SWAA2024011730780

- Difficulty date: December 11, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB ACCESS PANEL 331B LOCATED AT LE STA 95.96 AT LT HORIZONTAL STABILIZER 2023-761218<[01] REPLACED LEADING EDGE RIB ACCESS PANEL 331B LOCATED AT LE STA 95.96 AT LT HORIZONTAL STABILIZER I.A.W 51-10-02-0G ; SRM 51-40-02-0G AND DWG 186A1001 SHEET: 1 REV: B ; DWG 186A1303 SHEET: 1 REV: - . SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
